BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA. Tercera Serie. Volumen 13, Número 2. Octubre de 2007

México: Sociedad Matemática Mexicana/Consejo Nacional de Ciencia y Tecnología, 2007. 389p., illus., tables, wrps Very Good Paperback This issue contains the following articles: "Omnipresent exceptional modules for hyperelliptic canonical algebras", "Model categories and cubical descent" and "Equivalent norms on Dirichlet spaces of polyharmonic functions on the ball R". Texts in English. Includes references (Item ID: 131407)


Topic Notification

Site by Bibliopolis